# SDR ASOA20130615089

- Difficulty date: June 15, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N16944
- Make and model: Emb EMB-145EP
- Aircraft serial: 145045
- Aircraft time: 30,315 hours, 29,677 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Control Module
- Part number: 7281000501
- Condition: Overheated
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A PLASTIC ODOR FROM THE CABIN DOOR ENTRYWAY.  MX VERIFIED THE ODOR TO BE COMING FROM THE F/A CABIN LIGHT CONTROL MODULE, DEACTIVATED THE MODULE AND PLACED ON MEL, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.  MX R & R THE AFFECTED CABIN LIGHT CONTROL MODULE, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
